Volume 23, Issue 1 (2004)

NdM_vol23_n1_2004-05 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Nonperiodic product of subsets and Hajós' theorem Details     PDF
Sandor Szabò 1-6

Null Bertrand curves in Minkowski 3-space and their characterizations Details     PDF
Handan Balgetir, Mehmet Bektas, Jun-ichi Inoguchi 7-13

Dual deficiency one transitive partial parallelisms Details     PDF
Norman L. Johnson 15-38

Thenon-solvable triangle transitive planes Details     PDF
Norman L. Johnson 39-46

An absolutely continuous function whose inverse functionis not absolutely continuous Details     PDF
Silvia Spataru 47-49

Some inequalities for warped products in locally conformal almost cosymplectic manifolds Details     PDF
Dae Won Yoon, Kee Soo Cho, Seung Gook Han 51-60

Irrational sequences of rational numbers Details     PDF
Jaroslav Hancl 61-70

On The Maximum Jump Number M(2k-1,k) Details     PDF
Lin You, Tianming Wang 71-82

On homotopy Lie algebra structures in the rings of differential operators Details     PDF
Arthemy V. Kiselev 83-110

On spatial theta-curves with the same (Z_2\oplus Z_2)-fold and 2-fold branched covering Details     PDF
Soo Hwan Kim 111-122

Multiple nests Details     PDF
Vikram Jha, Norman L. Johnson 123-149

Large quartic groups on translation planes, I --odd order: Characterization of the Hering planes Details     PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson 151-166

Banach-Steinhaus type theorems in locally convex spaces for linear bounded operators Details     PDF
Samir Lahrech 167-171

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932